# SDR AALA202303298789

- Difficulty date: March 28, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N978UY
- Make and model: Airbus A320*
- Aircraft serial: 5422
- Aircraft time: 31,724 hours, 12,742 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ARMING HANDLE ON DOOR 3R IS LOOSE. MAINTENANCE TIGHTENED ARM/DISARM HANDLE PER AMM 52-22-22.
